# SDR AALA202301120785

- Difficulty date: January 10, 2023
- Submitted: January 12, 2023
- Operation: Air carrier
- Aircraft: N972UY
- Make and model: Airbus A321-231
- Aircraft serial: 4123
- Aircraft time: 44,037 hours, 16,460 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CHECK DOOR PRESSURE MESSAGE ON FLIGHT ATTENDANTS PANEL. MAINTENANCE SERVICED 1L DOOR DAMPER PER AMM 52-10-00-614-001-A. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED AND THE MESSAGE CLEARED FROM THE FLIGHT ATTENDANTS PANEL.
